# SDR REXA2017020500166

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 7,754 hours, 5,297 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE IS CRACKED AROUND HANDLE HOUSING RADIUS. REMOVED AND REPLACED AVIONICS DOOR HANDLE HOUSING IAW SRM 51-42-21. PERFORMED OPS CHECK IAW AMM 52-42-03-400-801. NO DEFECTS NOTED.
